# SDR SWAA2015050439248

- Difficulty date: May 1, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 40,421 hours, 23,461 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD PHOTO LUMINESCENT LIGHT STRIP WORN AT ROW 1.  R & R STRIP IAW MM.
